EconPapers    
Economics at your fingertips  
 

The prediction of sequences

David Blackwell ()
Additional contact information
David Blackwell: Statistics Department, University of California at Berkeley

International Journal of Game Theory, 2003, vol. 31, issue 2, 245-251

Abstract: The problem of predicting the short-term future behavior of a sequence, after observing it as long as we please, so as to achieve a specified reliability against all possible sequences is considered. For a particular problem, namely, predicting when in a sequence of 0's and 1's the pair (1, 0) in that order is not coming next, a reliability of 3/4 can be approximated as closely as we please, but not achieved.

Date: 2003-01-22
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/3031002/30310245.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2003:i:2:p:245-251

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:31:y:2003:i:2:p:245-251